MathSciNet Relay Station
MathSciNet bibliographic data
MR198460 55.40 (57.30)
Adams, J. F.; Atiyah, M. F. $K$-theory and the Hopf invariant. Quart. J. Math. Oxford Ser. (2) 17 1966 31–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement